# SDR ABXR2018051700151

- Difficulty date: May 17, 2018
- Submitted: May 17, 2018
- Operation: General aviation
- Aircraft: N373CM
- Make and model: Boeing 767338
- Aircraft serial: 24929
- Aircraft time: 88,060 hours, 30,450 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T51482
- Condition: Cracked
- Location: Bs 346
- Part time: 88,060 hours, 30,450 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ACCESSORY, BS 346, RBL 58, FLOORBEAM WEB IS CRACKED ON FORWARD SIDE.   REPAIRED THE FLOORBEAM IAW REA 47316REA11.
